Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19902
Title: Reduced description in the reaction kinetics
Authors: Gorban, AN
Dymova, SV
Karlin, IV
Zmievskii, VB
First Published: 15-Jan-2000
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2000, 275 (3), pp. 361-379
DOI Link: 10.1016/S0378-4371(99)00402-1
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/19902
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.